TITLE

Asymptotic Smoothing Effect of Solutions to Davey—Stewartson Systems on the Whole Plane

AUTHOR(S)
Cai Di Zhao; Yong Sheng Li; Sheng Fan Zhou
PUB. DATE
November 2007
SOURCE
Acta Mathematica Sinica;Nov2007, Vol. 23 Issue 11, p2043
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
This paper discusses the Cauchy problem of elliptic-elliptic-type Davey–Stewartson systems with zero-order dissipation on ℝ2. Making use of the Fourier spectral projector, together with a long time comparison between the solutions to the Davey–Stewartson systems and to an auxiliary problem, we prove that the global attractor in H 1(ℝ2) for the addressed Davey–Stewartson systems is a compact subset of H 2(ℝ2), and thus reveal the asymptotic smoothing effect of the solutions for the systems.
ACCESSION #
27251549

 

Related Articles

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics